# SDR 05FDEA03023

- Difficulty date: September 20, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 23,466 hours, 15,473 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 651920814
- Part serial: 3786
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FLAP TRACK FWD MOUNT FITTING CORRODED AROUND BUSHINGS.  REMOVED AND REPLACED NR 2 FLAP TRACK ASSY IAW MM 27-51-031-4.
